# SDR DXTA2024112501212

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N234QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6097
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODORS IN COCKPIT / CABIN: BOTH CABIN AND COCKPIT HAVE A MUSTY SMELL DURING GROUND AND FLIGHT OPERATIONS.  SMELL SEEMS TO BE WORSE ON GROUND DURING APU BLEED OPERATIONS. REMOVED LEFT AND RIGHT WATER SEPARATOR FOR DISSASEMBLY I / A/W CL650 AMM 21-51-13. REMOVED DIRTY COALESCER BAG. CLEANED WATER SEPARATOR AND INSTALLED NEW COALESCER BAG P/N 180849-28 AND REASSEMBUED 1/A/W CL650 AMM 21-51-13. INSTALLED BOTH WATER SEPARATORS I /A/W CL650 AMM 21-51-13-400-801. PERFORMED OPS CHECK USING APU BLEED AIR . OPS CHECK IS GOOD SMELL HAS GONE AWAY AFTER RUNNING APU FOR ABOUT 15-20
